MathSciNet Relay Station
MathSciNet bibliographic data
MR2473967 (2010c:47024) 47A16 (47B37)
Martínez-Giménez, Félix; Oprocha, Piotr; Peris, Alfredo Distributional chaos for backward shifts. J. Math. Anal. Appl. 351 (2009), no. 2, 607–615.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement